MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REV COMPRESS SCREW LCK CAP KIT, 4.5 X 42MM

EXACTECH, INC. EQUINOXE; REV COMPRESS SCREW LCK CAP KIT, 4.5 X 42MM
Model Number 320-20-42
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximal 7 months post op left shoulder replacement, this (b)(6) female patient was revised for a second time due to pain and instability.There was loosening of the glenoid and humeral components with implant breakage (one of the baseplate screws).Patient has poor health.Patient was last known to be in stable condition following the event.Surgeon was happy with the revision result.Devices will not be retuning due to the hospital disposing of them.
 
Additional Manufacturer Narrative
Pending evaluation concomitant device(s): equinoxe reverse adapter plate tray +5 - 320-10-05, 6230354, equinoxe reverse 38mm glenosphere - 320-01-38, 6747870, equinoxe reverse 38mm humeral liner +2.5 - 320-38-03, s130656, eq rev locking screw - 320-15-05, 6945504, eq reverse torque defining screw kit - 320-20-00, 6926688, equinoxe, humeral primary, press fit 9mm - 300-01-09, 5824106, eq rev compress screw lck cap kit, 4.5 x 30mm - 320-20-30, s270960, eq rev compress screw lck cap kit, 4.5 x 30mm - 320-20-30, s210714, eq rev compress screw lck cap kit, 4.5 x 34mm - 320-20-34, s213651, eq rev compress screw lck cap kit, 4.5 x 34mm - 320-20-34, s222422, eq rev compress screw lck cap kit, 4.5 x 42mm - 320-20-42, s117060, eq rev compress screw lck cap kit, 4.5 x 42mm - 320-20-42, 6287728.
 
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of insufficient fixation between the implants and the bones and patient-related conditions, including multiple procedures/revisions on the involved shoulder, which led to aseptic (non-infected) humeral and glenoid loosening and subsequent compression screw fracture.However, this cannot be confirmed as the devices were not available for evaluation.Section h11: the following sections have corrected information: (h6) medical device problem code: 4002, loosening of implant not related to bone-ingrowth.

Brand Name
EQUINOXE
Common Device Name
REV COMPRESS SCREW LCK CAP KIT, 4.5 X 42MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13580978
Report Number1038671-2022-00215
Device Sequence Number4369051
Product Code KWT
UDI-Device Identifier10885862086587
UDI-Public10885862086587
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-20-42
Device Catalogue Number320-20-42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2022
Supplement Date Received by Manufacturer07/18/2022
Initial Report FDA Received Date02/22/2022
Supplement Report FDA Received Date08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexFemale